Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is meftal tablet having to get relief from back pain causing diarrhea ?

Hi My father is taking meftal 500 tablet for past 6 months to get relive from back pain , and now past 1 month he is often getting diarrhea . Is it side effect of meftal ??
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Meftal is a NSAID (nonsteroidal antiinflammatory drug) used for the treatment of moderate pain. Most often this drug is prescribed for a 7-day course of treatment.

Side effects of Meftal are rashes, diarrhea, stomach problems. If your father is an older adult, has kidney problems, heart failure, or taking other medications (diuretics or an ACE inhibitor), he should use this medication with caution.

Your father should contact his primary physician. There are other drugs that are in this class that can be used.

Be well,
Dr. Kimberly
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor